Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Minimal surfaces with low index in the three-dimensional sphere


Author: Francisco Urbano
Journal: Proc. Amer. Math. Soc. 108 (1990), 989-992
MSC: Primary 53C40
MathSciNet review: 1007516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper, the author gives a characterization of the Clifford torus among the minimal surfaces of the three-dimensional sphere in terms of its index.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1007516-1
Keywords: Minimal surface, index, Jacobi operator
Article copyright: © Copyright 1990 American Mathematical Society